中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Filters    
Items/Page:    Sort:
further results on homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2007-01-01, 卷号: 315, 期号: 1, 页码: 134-143
Liu Jinwang; Wang Mingsheng
  |  
 
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace